# SDR 96FDEA00350

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487FE
- Make and model: Boeing 727227
- Aircraft serial: 21490
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Cracked
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BELL FRAME CRACKED STA 804.5 STR 14R.  STOP DRILLED CRACK AND INSTALLED DOUBLER 7075T6.090 PER 53-30-4 FIG 1.
